RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 461, Number 4, Pages 398–399 (Mi dan21472)  

This article is cited in 1 scientific paper (total in 1 paper)

Boundedness criteria for the Hardy–Steklov operator expressed in terms of a fairway function

E. P. Ushakovaab

a Computing Center, Far Eastern Branch, Russian Academy of Sciences, ul. Kim Yu Chena 65, Khabarovsk, 680000 Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
This work was supported by the Russian Science Foundation, project no. 14-11-00443.


DOI: https://doi.org/10.7868/S0869565215100084


English version:
Doklady Mathematics, 2015, 91:2, 197–198

Bibliographic databases:

Received: 01.10.2014

Linking options:
  • http://mi.mathnet.ru/eng/dan21472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Ushakova, “Alternative boundedness characteristics for the Hardy–Steklov operator”, Eurasian Math. J., 8:2 (2017), 74–96  mathnet  mathscinet
  • Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019